# SDR CALA2018022400798

- Difficulty date: February 24, 2018
- Submitted: February 25, 2018
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777224
- Aircraft serial: 27578
- Aircraft time: 95,055 hours, 9,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT 1R NOT FLASHING. REPLACED FLASHLIGHT BATTERY AT DOOR 1R PER AMM.
